# SDR UPS04442834

- Difficulty date: July 12, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65B903082
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 PYLON NAC STA 232 APPROX I/B RIB CRACKED AS MARK (JUST FWD OF PYLON VALVE PANEL CUTOUT).  NR 4 PYLON RIB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 8 AND SRM 51-30-02.
